| Model Number |
UNIVERSAL GLENOID - INLAY MEDIUM |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
12/11/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that a revision surgery was necessary due to an abrasion of the inlay.The shoulder prosthesis was changed to an inverse shoulder prosthesis.No further information received.